# SDR USAA2011081500007

- Difficulty date: August 6, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,599 hours, 18,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT RIGHT SHEAR TIE PLATE BETWEEN FR69 TO FR70, Y-1762.  REPLACED AFT RIGHT SHEAR TIE PLATE BETWEEN FR69 TO FR70, Y-1762 IAW TR 320-2528-10-0011B.
